# SDR AWXA200500592

- Difficulty date: May 22, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 49,693 hours, 22,092 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 11409015
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, PILOTS REPORTED DURING CLIMB & DURING MLG RETRACTION A GRINDING NOISE & ECAM MESSAGE MLG NOT UPLOCKED.  CYCLED MLG IAW MX AND UPON  RETRACTION SAME NOISE ON RT MLG DOWN.  ACFT RETURNED & LANDED WITHOUT INCIDENT.  MX R & R MLG SELECTOR VALVE IAW AMM.  OPS CK GOOD AIW AWA TASKCARD.  PART IS NOT TRACKED BY S/N BUT AMWEST RECORDS SHOW ONLY 1 SELECTOR VALVE HAVING A REPAIR ORDER REQUESTED ON 05/22/05 (THE DATE OF INCIDENT), RO 2224169.  THE VENDOR REPORT FOR THIS PARTICULAR UNIT, RO 2224169, STATES THAT THIS UNIT FAILED PRETEST,  REVEALING AN INTERNAL LEAK IN THE UNIT.  SEVERAL SEALS WERE REPLACED. THIS UNIT WAS TESTED AND REPAIRED IAW CMM 32-32-34 REV. 13.
